English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Regularization of Poisson-Boltzmann Type Equations with Singular Source Terms Using the Range-Separated Tensor Format

Benner, P., Khoromskaia, V., Khoromskij, B., Kweyu, C. M., & Stein, M. (2021). Regularization of Poisson-Boltzmann Type Equations with Singular Source Terms Using the Range-Separated Tensor Format. SIAM Journal on Scientific Computing, 43(1), A415-A445. doi:10.1137/19M1281435.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
1901.09864.pdf (Preprint), 2MB
Name:
1901.09864.pdf
Description:
File downloaded from arXiv at 2019-02-04 13:01
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
benner_3025081.pdf (Publisher version), 2MB
Name:
benner_3025081.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2021, Society for Industrial and Applied Mathematics. This publication is with permission of the rights owner freely available on MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Khoromskaia, Venera1, 2, Author              
Khoromskij, Boris2, Author
Kweyu, Cleophas M.1, 3, Author              
Stein, Matthias4, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2MPI Leipzig, ou_persistent22              
3International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, DE, ou_1738143              
4Molecular Simulations and Design, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738148              

Content

show

Details

show
hide
Language(s):
 Dates: 2019-01-2820202021
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1137/19M1281435
arXiv: 1901.09864
URI: http://arxiv.org/abs/1901.09864
Other: data_escidoc:3025081
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Scientific Computing
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Philadelphia, PA : SIAM
Pages: - Volume / Issue: 43 (1) Sequence Number: - Start / End Page: A415 - A445 Identifier: ISSN: 1064-8275
CoNE: https://pure.mpg.de/cone/journals/resource/954928546248